# SDR AALA202301035034

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 28,970 hours, 12,174 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mount
- Condition: Binding
- Location: Aft Lav Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN. ADJUSTED DOOR TO HINGE MOUNTS.
